Sobirjon K. Shoyimardonov - A non-linear discrete-time dynamical system related to epidemic SISI model

cm:9549 - Communications in Mathematics, December 23, 2021, Volume 29 (2021), Issue 3 - https://doi.org/10.2478/cm-2021-0032
A non-linear discrete-time dynamical system related to epidemic SISI model

Authors: Sobirjon K. Shoyimardonov

We consider SISI epidemic model with discrete-time. The crucial point of this model is that an individual can be infected twice. This non-linear evolution operator depends on seven parameters and we assume that the population size under consideration is constant, so death rate is the same with birth rate per unit time. Reducing to quadratic stochastic operator (QSO) we study the dynamical system of the SISI model.


Volume: Volume 29 (2021), Issue 3
Published on: December 23, 2021
Imported on: May 11, 2022
Keywords: General Mathematics,[MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 22 times.
This article's PDF has been downloaded 12 times.